MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number 8886620721
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 8886620721, 8886 6207-21 maxon 5-0 grn 75cm cv23x36, (lot#d0m2037y) 8886620721, 8886 6207-21 maxon 5-0 grn 75cm cv23x36, (lot#d0m2037y) 8886620721, 8886 6207-21 maxon 5-0 grn 75cm cv23x36, (lot#d0m2037y) 8886620721, 8886 6207-21 maxon 5-0 grn 75cm cv23x36, (lot#d0m2037y) 8886620721, 8886 6207-21 maxon 5-0 grn 75cm cv23x36, (lot#d0m2037y) 8886620721, 8886 6207-21 maxon 5-0 grn 75cm cv23x36, (lot#d0m2037y) 8886620721, 8886 6207-21 maxon 5-0 grn 75cm cv23x36, (lot#d0m2037y) 8886620721, 8886 6207-21 maxon 5-0 grn 75cm cv23x36, (lot#d0m2037y) 8886620721, 8886 6207-21 maxon 5-0 grn 75cm cv23x36, (lot#d0m2037y) 8886620721, 8886 6207-21 maxon 5-0 grn 75cm cv23x36, (lot#d0m2037y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during ileostomy repositioning procedure, after opening the packaging, the suture was used, and the needle had come off the thread.It occurred on 11 sutures.Another suture package was opened and used to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: g3 correction: b5, h6 additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during ileostomy repositioning procedure, after opening the packaging, the suture was used, and the needle had come off the thread, which happened twice.Another suture package was opened and used to resolve the issue.There was no patient injury.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19697841
Report Number9612501-2024-01677
Device Sequence Number7674063
Product Code GAM
UDI-Device Identifier10884523002263
UDI-Public10884523002263
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number8886620721
Device Catalogue Number8886620721
Device Lot NumberD0M2037Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date08/28/2024
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown